# SDR FDEA202208222024

- Difficulty date: August 22, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29309
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 757 FORMER   CRACKED. LEFT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 757 CRACKED   FORMER REMOVED AND FABRICATED PER DOUGLAS DRAWIING ARB 2930 REV  F. INSTALLED   FABRICATED FORMER AS PER SRM 51-33-01-0G .REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
